# SDR CA190308013

- Difficulty date: March 8, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 88,207 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Overheated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) HOT BRAKES ON CLIMB OUT DID THE ECAM AND COOLED THEM OFF BY DROPPING THE GEAR, MADE PA TO THE PAX NO NEGATIVE REACTION. ASR TO FOLLOW, MTC ADVISED.  RESOLUTION NO CORRELATED PFR MSGS. NO PREVIOUS HISTORY. CREW REPORTED NORMAL BRAKING AND BRAKE TEMP. ON ARRIVAL. TSM TASK 32-42-00-810-921A C/O NO FAULTS FOUND. OPS CHECK OF NORMAL BRAKING C/O AS PER AMM 32-42-00-710-00-A, NO FAULTS. CON. SERVICEABLE.
